Free shippingON ALL ORDERS ABOVE $199 (On Cart Value)
- Additional information
- Product Tag
- Reviews (2)
Voveran Gel (Voltaren Emulgel)
Voveran Gel (Voltaren Emulgel), Volini Gel contains diclofenac, nonsteroidal anti-inflammatory drug (NSAID). Diclofenac works by reducing substances in the body that cause pain and inflammation. Voltaren Gel is used to treat joint pain caused by osteoarthritisin the hands, wrists, elbows, knees, ankles, or feet. Voltaren Gel may not be effective in treating arthritis pain elsewhere in the body.
Voveran Gel contains diclofenac,a nonsteroidal anti-inflammatory drug (NSAID). Diclofenac works by reducing substances in the body that cause pain and inflammation. Voveran Gel is used to treat joint pain caused by osteoarthritisin the hands, wrists, elbows, knees, ankles, or feet. Voveran Gel may not be effective in treating arthritis pain elsewhere in the body.
You should not use Voveran Gel if you have ever had asthma or a severe allergic reaction caused by aspirin, diclofenac (Cataflam, Voveran), or another nonsteroidal anti-inflammatory drug (NSAID). Diclofenac can increase your risk of fatal heart attack or stroke, especially if you use it long term or take high doses, or if you have heart disease. Do not use Voveran Gel just before or after heart bypass surgery (coronary artery bypass graft, or CABG). Diclofenac may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using Voveran Gel, especially in older adults.
Voveran Gel (Voltaren Emulgel) can increase your risk of fatal heart attack or stroke, especially if you use it long term or take high doses, or if you have heart disease. Even people without heart disease or risk factors could have a stroke or heart attack while using Voveran Gel. Do not use this medicine just before or after heart bypass surgery (coronary artery bypass graft, or CABG). Voveran Gel may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using Voveran Gel, especially in older adults. You should not use Voveran Gel if you are allergic to diclofenac (Voveran, Cataflam, Flector, and others), or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID. To make sure Voveran Gel is safe for you, tell your doctor if you have: heart disease, high blood pressure, high cholesterol, diabetes, or if you smoke; a history of heart attack, stroke, or blood clot; a history of stomach ulcers or bleeding; asthma; liver or kidney disease; fluid retention.
Using Voveran Gel during the last 3 months of pregnancy may harm the unborn baby. Tell your doctor if you are pregnant or plan to become pregnant. It is not known whether diclofenac topical passes into breast milk or if it could harm a nursing baby. You should not breast-feed while using Voveran Gel. Voveran Gel is not approved for use by anyone younger than 18 years old.
Use Voveran exactly as prescribed by your doctor. Follow all directions on your prescription label. Do not use this medicine in larger amounts or for longer than recommended. Use the lowest dose of Voveran that is effective in treating your condition. Read all patient information, medication guides, and instruction sheets provided to you. Ask your doctor or pharmacist if you have any questions. Wash your hands after applying Voveran, unless you are treating the skin on your hands. Wait at least 10 minutes before dressing or wearing gloves. Wait at least 1 hour before you bathe or shower. Do not apply to an open skin wound, or on areas of infection, rash, or burn. Do not cover treated skin with a bandage or expose it to heat from a hot tub, heating pad, or sauna. Heat or bandaging can increase the amount of diclofenac you absorb through your skin.
To treat osteoarthritis pain with Voveran Gel: This medicine is supplied with dosing cards that show you how much gel to use for a 2-gram dose or a 4-gram dose. Squeeze the gel onto this card along the line for your dose. Use no more gel than will fit on the length of your dosing line. Wipe the card directly onto the treatment area and rub gently into the skin. To treat arthritis pain in the foot, spread the Voveran Gel out onto all areas of the foot including the toes and soles. When treating the hand, spread the gel out onto all areas of the hand including the fingers and palms. Store Volini Gel at room temperature away from moisture and heat. Do not freeze.
Use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose.
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
Do not use cosmetics, sunscreen, lotions, insect repellant, or other medicated skin products on the same area you treat with Voveran Gel. Avoid exposing treated skin to heat, sunlight, or tanning beds. Avoid getting this medicine near your eyes, nose, or mouth. If this does happen, rinse with water. Call your doctor if you have eye irritation that lasts longer than 1 hour. Avoid drinking alcohol. It may increase your risk of stomach bleeding. Avoid taking aspirin or other NSAIDs while you are using Voveran Gel. Ask a doctor or pharmacist before using any cold, allergy, or pain medication. Many medicines available over the counter contain aspirin or other medicines similar to diclofenac. Taking certain products together can cause you to get too much of this type of medication. Check the label to see if a medicine contains aspirin, ibuprofen, ketoprofen, or naproxen.
Although the risk of serious side effects is low when Voveran Gel is applied to the skin, this medicine can be absorbed through the skin, which may cause steroid side effects throughout the body. Get emergency medical help if you have signs of an allergic reaction to Diclofenac Generic: sneezing, runny or stuffy nose; wheezing or trouble breathing; hives; swelling of your face, lips, tongue, or throat. Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, feeling short of breath. Stop using this medicine and call your doctor at once if you have: the first sign of any skin rash, no matter how mild; shortness of breath (even with mild exertion); swelling or rapid weight gain; signs of stomach bleeding – bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds; liver problems – nausea, upper stomach pain, itching, tired feeling, flu-like symptoms, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); kidney problems – little or no urinating, painful or difficult urination, swelling in your feet or ankles, feeling tired or short of breath; high blood pressure – severe headache, pounding in your neck or ears, nosebleed, anxiety, confusion; low red blood cells (anemia) – pale skin, feeling light-headed or short of breath, rapid heart rate, trouble concentrating; or severe skin reaction – fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling. Common Volini Gel side effects may include: indigestion, gas, stomach pain, nausea, vomiting; diarrhea, constipation; headache, dizziness, drowsiness; stuffy nose; itching, increased sweating; increased blood pressure; or swelling or pain in your arms or legs.
Ask your doctor before using Voveran Gel if you take an antidepressant such as citalopram, escitalopram, fluoxetine (Prozac), fluvoxamine, paroxetine, sertraline (Zoloft), trazodone, or vilazodone. Taking any of these medicines with an NSAID may cause you to bruise or bleed easily. Tell your doctor about all your current medicines and any you start or stop using, especially: cyclosporine; lithium; methotrexate; a blood thinner (warfarin, Coumadin, Jantoven); heart or blood pressure medication, including a diuretic or “water pill”
|Country of Origin|
Rheumatic pain, Muscle pain, Arthralgia (joint pain)
Novartis India Ltd
30 gm in 1 tube